JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLICATION DEDEKIND MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 35, Issue 2,  2013, pp.173-178
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2013.35.2.173
 Title & Authors
MULTIPLICATION DEDEKIND MODULES
Cho, Yong Hwan;
  PDF(new window)
 Abstract
In this paper, we give some properties on multiplication Dedekind modules.
 Keywords
Dedekind modules;faithful modules and multiplication modules;
 Language
English
 Cited by
 References
1.
M.M.Ali., Invertibility of Multiplication Modules, New Zealand J. of Math. 35 (2006), 17-29.

2.
R.Ameri, On the prime submodules of multiplication modules, International J. of Mathematics and Mathematical Scinces, 27 (2003), 1715-1724.

3.
Z.E.Bast and P.F.Smith, Multiplication Modules, Comm. in Algebra. 16(4) (1988), 755-779. crossref(new window)

4.
Jacob Barshy, Topics in Ring Theory, W.A.Benjamin, INC., New York, 1969.

5.
Y.H.Cho, On Multiplication Modules (V), Honam. Math. J. 30(2) (2008), 363-368. crossref(new window)

6.
D.S.Dummit and R.M.Foote, Abstract Algebra (2nd), Prentice-Hall. Inc. 1999.

7.
A.G.Naum and A.S.Mijbass, Weak Cancellation Modules, Kyungpook Math. J. 37 (1997), 73-82.

8.
A.G.Naum and F.H.Al-Alwan, Dedekind Modules, Comm. in Algebra 24(2) (1996), 397-412. crossref(new window)

9.
P.F.Smith, Some remarks on multiplication modules, Arch. Math. 50 (1988), 223-235. crossref(new window)